Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 8 found articles
 
 
  Completeness of subsystems of faber polynomials
 
 
Title: Completeness of subsystems of faber polynomials
Author: Dodunova, L. K.
Savikhin, S. A.
Appeared in: Russian mathematics
Paging: Volume 56 (2012) nr. 9 pages 1-4
Year: 2012
Contents:
Publisher: Allerton Press, Inc., Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands